Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Depo Provera for a few years now and usually I may have a slight period when it's time to recieve my next injection. My most recent injection was in March. I'm not due again til mid June. I have been recently bleeding off and on for almost 3 weeks now. I'm very concerned, because I'm finding the blood very thick almost like it's trying to clot. I've had some mild cramping, and as of now I'm not sure what the cause could be. I'm thinking maybe I've been on the Depo injections too long. I really don't know. It's been 10 years since I began taken them. I would appreciate any helpful suggestion. Thank you.

Loading...

It sounds like a problem with the Depo. 10 years is a long time to be on it, most doctors recommend only having it for 2-3 years because it increases incidence of osteoporosis. It might be time to start looking for a new birth control. If you like no fuss birth control, the next best thing is probably IUD's
Reply

Loading...

Response:



This original msg was posted in May of 2006, it is now November 2006. I just stopped depo provera after about 10 years. I have had cramps and "bleeding" (alot of dark clotting and very dark spotting, a little real bleeding) for about 4-5 days 2 X in the last 4 weeks. I am tring to get throught this and I wonder what you did. Did you stop taking the depo? or did you continue. What happened?
Reply

Loading...

hi

just after sum advice really i too am on the depo oniject and have been for 3 yrs now never had a problem with it but have started spotting with it on this last inject and today have had an almighty bleed and lost a massive clot you have thought id given birth is this normal on the inject , tried the nhs direct but all they suggest is go and see my gp in the moring with the passing clott
Reply

Loading...